# SDR IPXA10562933

- Difficulty date: September 22, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N52381
- Condition: Cracked
- Location: Bs 1684
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD 909586 FOUND CRACK IN AFT SHEAR WEB AT BS 1684, RBL 4.4, WL 208.  REPAIRED IAW ER 10-04698.
